Another Med question!
+ Reply to Thread
Results 1 to 2 of 2

Thread: Another Med question!

  1. #1
    Mega Poster
    Join Date
    Jul 2004
    Location
    NJ
    Posts
    4,906

    Question Another Med question!

    Hey Ladies! SORRY for al the posts but you are the only guys I know that know about this!

    I'M BLOATED!!!! ALSO PEEING A LOT!!!!! I started progesterone (crinone) suppositories and bloating has increased a bit. However, after googling it I can be bloated because of the ER....what are your experiences? Is it both or just progesterone? Oh and my boobies hurt! I FEEL PREGNANT!!!!
    *Marisol*
    DD Emily 2/10/05
    TTC since Dec. 2009

    *IVF #1: Failed early MC*
    *IVF #2: Baby Cecilia born at 22 weeks.
    *IVF #3: POSITIVE!!! VERY Cautiously expecting!
    baby development



  2. #2
    Community Host meggyrn's Avatar
    Join Date
    Feb 2009
    Location
    Iowa
    Posts
    3,927

    Default

    The progesterone can bloat you. The side effects of progesterone mimic pregnancy. Also, you can get more bloated after ER because of the extra fluid in your ovaries. Just keep an eye on the bloat and wt. gain. If you get too much bloat or gain a lot of wt suddenly those could be signs of OHSS. I always remember getting bloated for both reasons.

    Meg-30 DH-42

    2 IUI's-BFN
    IVF #1-cancelled d/t embryos arresting before transfer (3/09)
    IVF #2-BFP 9wks-7/30/09 (6/09)
    IVF #3-BFN (5/10)

+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions